skin-hair-icon
Impotency risks in Topical Minoxidil 5%?
Hello doctors, I am 30years old (unmarried), Have undergone my HT in 2019dec. Was taking Finestride 0.5mg each day for first 6months as prescribed by my surgeon, then slowly tapered it down . Currently taking some multi vitamin tablets, finestride gel(topical) & Minoxidil topical 5%. I am a biit worried about slight signs of decreased male libido in me. Please let me know whether, do I have risks of infertility because of my topical application of both Finestride gel as well as minoxidil 5% solution?? is it good to continue them? Should I discontinue them sooner?! Thanks in advance 🙏
82 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Usually not after six months..libido problem will occur.. for detailed information do direct online consultation
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
You can discontinuefinasteride gel
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.